# SDR DALA13003713214

- Difficulty date: January 22, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N314US
- Make and model: Airbus A320-211
- Aircraft serial: 160
- Aircraft time: 67,439 hours, 30,165 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT UTILITY FLOOR SUPPORT Y1292 FWD OF FR68 BETWEEN FR66 AND FR68 HAS CORROSION AROUND AND UNDER FASTENERS AT SPLICES.  BLENDED CORROSION IAW SRM 53-00-14 FOUND TO BE OUT OF LIMITS IAW TRM 53-41-15.  REPLACED FLOOR SUPPORT IAW SRM 51-42-11 IAW TRM 53-21-01.
